# SDR SWAA2020042033087

- Difficulty date: March 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AROUND FASTENER HOLE AT ACB BS927+8 LBL2 WL178. / CORROSION ON TRACK (PN) 147A7501-13 FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY OF FASTENERS HOLES IAW SRM 53-00-53-1A-2 FIG. 103 DETAIL D; REPLACEMENT OF PART REQUIRED; REMOVED AND INSTALLED NEW TRACK AT ACB BS 887-947 LBL2 WL178 IAW SRM 51-40-02-0G-0 AND DWG 147A7500.
